Attractor for a Navier-Stokes flow in an unbounded domain
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 23 (1989) no. 3, p. 359-370
@article{M2AN_1989__23_3_359_0,
     author = {Abergel, Frederic},
     title = {Attractor for a Navier-Stokes flow in an unbounded domain},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {23},
     number = {3},
     year = {1989},
     pages = {359-370},
     zbl = {0676.76028},
     mrnumber = {1014477},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1989__23_3_359_0}
}
Abergel, F. Attractor for a Navier-Stokes flow in an unbounded domain. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 23 (1989) no. 3, pp. 359-370. http://www.numdam.org/item/M2AN_1989__23_3_359_0/

[A] F. Abergel, Existence and Finite Dimensionality of the Global attractor for Some Evolution Equations on Unbounded Domains, to appear in J. Diff. Equations. | Zbl 0706.35058

[C-F] P. Constantin, C. Foias, Global Lyapunov Exponents, Kaplan-Yorke Formulas and the Dimension of the Attractors for 2D Navier-Stokes Equations Comm. Pure Appl. Math. 38 (1985), pp 1-27. | MR 768102 | Zbl 0582.35092

[C-F-T (1)] P. Constantin, C. Foias, R. Temam, Attractors Representing Turbulent Flows, Memoirs of A. M. S., vol. 53, 314 (1985). | MR 776345 | Zbl 0567.35070

[F-T] C. Foias, R. Temam, Some Analytic and Geometric Properties of the Solutions of the Evolution Navier-Stokes Equations, J. Math., Pures et Appl., 58 (1979), pp 334-268. | MR 544257 | Zbl 0454.35073

[G-M-T] J. M. Ghidaglia, M. Marion, R. Temam, Generalization of the Sobolev-Lieb-Thirring Inequalities and Application to the Dimension of the Attractor, Differential and Integral Equations, 1 (1988), pp 1-21. | MR 920485 | Zbl 0745.46037

[H] J. K. Hale, Asymptotic Behavior of Dissipative Systems, A. M. S0 Mathematical Surveys and Monographs, vol. 25 (1988). | MR 941371 | Zbl 0642.58013

[H-L-P] G. H. Hardy, J. E. Littlewood, G. Pólya, Inequalities, Cambridge University Press, London (1934). | JFM 60.0169.01 | Zbl 0010.10703

[L-T] E. Lieb, W. Thirring, Inequalities for the Moments of the Schroedinger Equations and Their Relation to Sobolev Inequalities, Studies in Mathematical Physics Essays in Honor of Valentine Bergman, E. Lieb, B. Simon, A. S. Wightman, Editors, Princeton Umversity Press, Princeton, New Jersey (1976), pp 269-303. | Zbl 0342.35044

[Tl] R. Temam, Navier-Stokes Equations, 3rd edition, North Holland, Amsterdam (1984). | MR 769654

[T2] R. Temam, Infinite Dimensional Systems in Mechanics and Physics, Springer Verlag, Berlin, Heidelberg, New York (1988). | MR 953967 | Zbl 0662.35001

[C-F-T (2)] P. Constantin, C. Foias, R. Temam, to appear in Physica D.

[F-M-T] C. Foias, O. P. Manley, R. Temam, Attractors for the Bénard Problem Existence and Physical Bounds on their Fractal Dimension, Nonlinear Analysis, Theory, Methods and Applications, 11, n° 8 (1987), pp 939-967. | MR 903787 | Zbl 0646.76098

[L-M] J. L. Lions, E. Magenes, Problemes aux Limites Non Homogenes et Applications, vol. 1, Dunod Paris (1968). | MR 247243 | Zbl 0165.10801